Authors: Man-Duen Choi, Department of Mathematics, University of Toronto, Toronto ON M5S 2E4 (email@example.com) and Frédéric Latrémolière, Department of Mathematics, University of Denver, Denver CO 80208, (firstname.lastname@example.org)
Crossed-product C*-algebras for conformal automorphisms of the disk, pp. 751-779.
ABSTRACT. We study the C*-algebra crossed-product of the closed unit disk by the action of one of its conformal automorphisms. After classifying the conformal automorphisms up to topological conjugacy, we investigate, for each class, the irreducible representations of the full C*-crossed-products, and derive their spectrum and a complete desciption of the algebras.
Crossed-product C*-algebras for conformal automorphisms of the disk Vol 36, No.3
- Availability: In Stock